The optimal efficiency index of a class of Hermite iterative methods with two steps


  • Ion Păvăloiu Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy, Romania

Abstract views: 213


Not available.


Download data is not yet available.


Brent, R., Winograd, S., Wolfe, F., Optimal Iterative Processes for Root-Finding, Numer. Math., 20, pp.327-341, 1973, DOI:

Coman, Gh., Some Practical Approximation Methods for nonlinear Equations, Matematica-Revue d'Analyse Numérique et de Théorie de l'Approximation, 11, no.1-2, pp.11-48, 1982.

Kung, H.T., Traub, J.F., Optimal Order and Efficiency for Iterations with Two Evaluations, SIAM J. Numer. Anal., 13, no.1, pp. 84-99, 1976, DOI:

Ostrowski, A.M., Solution of Equation and Systems of Equations, Academic Press, New York and London, 1966.

Păvăloiu, I., Bilateral Approximation for the Soltuions of Scalar Equations, Revue D'Analyse Numérique et de Théorie de l'Approximation, 23, 1, pp.95-100, 1994.

Păvăloiu, I., Optimal Problems Concerning Interpolation Methods of Solutions of Equations, Publ. Inst. Math. 52 (66), pp.113-126, 1992.

Păvăloiu, I., Optimal Efficiency Index for Iterative Methods of Interpolatory Type, Computer Science Journal of Moldova, 5, nr.1 (13), pp.20-43, 1997.

Traub, J.F., Iterative methods for slution of equations, Prentice-Hall Inc., Englewood Cliffs, New Jersey, 1964.

Turowicz, B.A., Sur les derivées d'ordre superieur d'une fonction inverse, Ann.Polon. Math., 8, pp.265-269, 1960, DOI:




How to Cite

Păvăloiu, I. (2000). The optimal efficiency index of a class of Hermite iterative methods with two steps. Rev. Anal. Numér. Théor. Approx., 29(1), 83–89.